# SDR BJNA03023

- Difficulty date: February 3, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, A CRACK WAS DISCOVERED IN FUSELAGE SKIN OF THE FORWRAD ENTRY DOOR LOWER HINGE CUTOUT.  CRACK EXTENDS FROM THE RADIUS OF THE HINGE CUTOUT FORWARD 1.9 INCHES, TERMINATING AT A FASTENER HOLE.  CRACK IS SIMILAR TO THOSE SHOWN IN 737 SRM 53-30-3 FIGURE 31, HOWEVER THE CRACK EXTENDS PAST THE MAXIMUM 1.7 INCH CUTOUT SHOWN IN THE SRM REPAIR.  ENGINEERING DESIGNED AND OBTAINED APPROVAL FOR PERMANENT REPAIR.  CRACKED SKIN WAS REMOVED, FABRICATED REPAIR DOUBLER AND FILLER PER REPAIR ENGINEERING ORDER REQ-L00625 REVISION A, DATED 01/28/2003.  AS REQUIRED BY FINAL REPAIR ENGINEERING ORDER, REPAIR IS TO BE REINSPECTED AT 60,000 CYCLES, AND THEN REPEATED AT 4,000 CYCLE INTERVALS.  (M)
